# SDR FDEA201412300125

- Difficulty date: December 30, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: A5764001300000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD HINGE PIN HAS CORROSION.  NO DAMAGE ALLOWED ON PIN IAW WC 65X5093CP & AMM 57-51-34-06.  R & R PIN PN A5764001300000 ON WC 65X5093CP.  REPAIR CLASSIFIED AS MINOR CAT A.
